MAUDE Adverse Event Report: CHRISTOPH MIETHKE GMBH & CO KG PROGAV 2.0 WITH SPRUNG RESERVOIR; HYDROCEPHALUS MANAGEMENT

CHRISTOPH MIETHKE GMBH & CO KG PROGAV 2.0 WITH SPRUNG RESERVOIR; HYDROCEPHALUS MANAGEMENT
Model Number FX349T
Medical Device Problem Codes Break (1069); Material Integrity Problem (2978)
Health Effect - Clinical Code Hydrocephalus (3272)
Date of Event 09/27/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Manufacturing site evaluation: investigation on-going.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted.
 
Event or Problem Description
It was reported that a progav 2.0 shuntsystem with reservoir (part # fx349t) was implanted during a procedure performed on an unknown date.According to the complainant, the metal connector of the reservoir (connecting to the brain catheter) broke when the patient fell.The damaged product is still in the patient's body, but a replacement is planned.
 
Additional Manufacturer Narrative
Manufacturing and quality control data: due to the limited information and the missing product investigation is restricted to tracability of manufacturing and quality control data.Due to the missing serial/batch number of the device, we are not able to trace the production and quality control data.We confirm that all parameters are checked and approved during production.In addition, our production and quality control system ensure that only products conforming to specifications will be provided on the market.Conclusion information : an investigation was not possible because the reservoir is still implanted and we are unable to provide a meaningful analysis.

Brand Name
PROGAV 2.0 WITH SPRUNG RESERVOIR
Common Device Name
HYDROCEPHALUS MANAGEMENT
Manufacturer (Section D)
CHRISTOPH MIETHKE GMBH & CO KG
ulanenweg 2
potsdam, 14469
GM  14469
Manufacturer (Section G)
CHRISTOPH MIETHKE GMBH & CO KG
ulanenweg 2
potsdam, 14469
GM   14469
Manufacturer Contact
joerg knebel
ulanenweg 2
potsdam, 14469
GM   14469
MDR Report Key15695066
Report Number3004721439-2022-00330
Device Sequence Number6706948
Product Code JXG
UDI-Device Identifier04041906139988
UDI-Public4041906139988
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K161853
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFX349T
Device Catalogue NumberFX349T
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/29/2022
Supplement Date Received by Manufacturer11/29/2022
Initial Report FDA Received Date10/29/2022
Supplement Report FDA Received Date12/21/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown